Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a proposition of Sierpiński's which is equivalent to the continuum hypothesis


Authors: F. Bagemihl and H. D. Sprinkle
Journal: Proc. Amer. Math. Soc. 5 (1954), 726-728
MSC: Primary 27.2X
MathSciNet review: 0063420
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Braun and W. Sierpiński, Sur quelques propositions équivalentes à l'hypothèse du continu, Fund. Math. vol. 19 (1932) pp. 1-7.
  • [2] W. Sierpiński, O jednom problemu G. Ruzjevića koji se odnosi na hipotezu kontinuuma, Glas Srpske Kraljevske Akademije vol. 152 (1932) pp. 163-169.
  • [3] -, Sur un problème de M. Ruziewicz concernant l'hypothèse du continu, Académie Royale Serbe. Bulletin de l'Académie des Sciences Mathématiques et Naturelles. A. Sciences Mathématiques et Physiques vol. 1 (1933) pp. 67-73.
  • [4] -, Sur une certaine suite infinie de fonctions d'une variable réelle, Fund. Math. vol. 20 (1933) pp. 163-165.
  • [5] -, Hypothèse du continu, Monografje Matematyczne, vol. 4, Warszawa-Lwów, 1934.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0063420-5
PII: S 0002-9939(1954)0063420-5
Article copyright: © Copyright 1954 American Mathematical Society